# SDR SWAA087075

- Difficulty date: December 13, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 38,460 hours, 31,151 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448105
- Part serial: 9190
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT MLG EXTENSION SHOWED UNSAFE INDICATION.  CYCLED GEAR AND GOT THREE GREEN AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED UPLOCK ACTUATOR PER MM.
